About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 492507, 10 pages
http://dx.doi.org/10.1155/2013/492507
Research Article

Midpoint Derivative-Based Closed Newton-Cotes Quadrature

1Faculty of Electronic Information and Electrical Engineering, Dalian University of Technology, Dalian 116024, China
2College of Air Traffic Management, Civil Aviation University of China, Tianjin 300300, China

Received 16 April 2013; Accepted 9 June 2013

Academic Editor: Luca Guerrini

Copyright © 2013 Weijing Zhao and Hongxing Li. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. N. Petrovskaya and E. Venturino, “Numerical integration of sparsely sampled data,” Simulation Modelling Practice and Theory, vol. 19, no. 9, pp. 1860–1872, 2011. View at Publisher · View at Google Scholar · View at Scopus
  2. D. H. Bailey and J. M. Borwein, “High-precision numerical integration: progress and challenges,” Journal of Symbolic Computation, vol. 46, no. 7, pp. 741–754, 2011. View at Publisher · View at Google Scholar · View at MathSciNet
  3. K. E. Atkinson, An Introduction to Numerical Analysis, John Wiley & Sons, New York, NY, USA, 2nd edition, 1989. View at MathSciNet
  4. R. L. Burden and J. D. Faires, Numerical Analysis, Brooks/Cole, Boston, Mass, USA, 9th edition, 2011.
  5. E. Isaacson and H. B. Keller, Analysis of Numerical Methods, John Wiley & Sons, New York, NY, USA, 1966. View at MathSciNet
  6. M. Dehghan, M. Masjed-Jamei, and M. R. Eslahchi, “On numerical improvement of closed Newton-Cotes quadrature rules,” Applied Mathematics and Computation, vol. 165, no. 2, pp. 251–260, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. E. Babolian, M. Masjedjamei, and M. R. Eslahchi, “On numerical improvement of Gauss-Legendre quadrature rules,” Applied Mathematics and Computation, vol. 160, no. 3, pp. 779–789, 2005. View at Publisher · View at Google Scholar · View at Scopus
  8. M. R. Eslahchi, M. Dehghan, and M. Masjed-Jamei, “On numerical improvement of the first kind Gauss-Chebyshev quadrature rules,” Applied Mathematics and Computation, vol. 165, no. 1, pp. 5–21, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. M. Dehghan, M. Masjed-Jamei, and M. R. Eslahchi, “On numerical improvement of open Newton-Cotes quadrature rules,” Applied Mathematics and Computation, vol. 175, no. 1, pp. 618–627, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. C. O. E. Burg, “Derivative-based closed Newton-Cotes numerical quadrature,” Applied Mathematics and Computation, vol. 218, no. 13, pp. 7052–7065, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet